Skip to main content
    • Aa
    • Aa
  • European Journal of Applied Mathematics, Volume 9, Issue 5
  • October 1998, pp. 507-525

Convective instability of reaction fronts: Linear stability analysis

  • V. A. VOLPERT (a1) and A. I. VOLPERT (a2)
  • Published online: 01 October 1998

The paper is devoted to convective instability of reaction fronts. New approaches are developed to study some eigenvalue problems arising in chemical hydrodynamics. For gaseous combustion in the case of equality of transport coefficients, a linear stability analysis of an upward propagating front is carried out. A minimax representation of the stability boundary is obtained.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *